Nutrition Expert Forum
Numbness
About This Forum:

This forum is for questions and support regarding issues such as: Acne and food, Allergies to food, Balanced Menus , Diabetes , Eating Disorders, Healthy Snacks, Hypoglycemia and Hyperglycemia, Nutrition, Over-eating, Weight Loss .

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Numbness

I get numbness or a tingling feeling on my left hand and left leg and sometimes around my left ear and left eye (face sections are ocassional). I do not feel any weekness in my muscles or speech. When I got that feeling for the first time about two months ago, I went to a neurologist and he was suspecious of mini stroke but not sure of it. MRI was very clean and did not detect any problem in my brain. I am 60 years old and I've been taking one 81 mg aspirin a day for the last 7 years and I increased that to two perday(morning & night) since this happened.. I've been getting the same condition back a couple times a week since it happened the first time and it usually goes away after one or two hours. I am very active and work out on daily basis with no history of stroke or heart desease in the family. Any idea or advise.
Tags: numbness
Are you (or the subject of the question) male or female?
:  
Male
What is your (or the subject of the question) height?
:  
5' 8'
What is your (or the subject of the question) weight (kg or lb)?
:  
138
267079_tn?1195146570
Did your doctor do any other tests/bloodwork? If not, suggest getting bloodwork and other tests, such as a possible cardiac work-up, to try to determine the cause. Thank you for your question.
Blank
Continue discussion Blank
This Forum's Experts
267079_tn?1195146570
Renee RadenbergBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank